Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Reddish purple blotches on my inner thighs with slight vibration

i have had reddish purple blotches on my inner thighs that almost take the shape of little trails, for quite some time now..i have noticed my legs feel achy when i exercise and i feel tired all the time.i feel slight vibrations pulsate through my feet sometimes and my toes get tingly at times as well.The blotches do not itch or hurt. Are these symptoms related to eachother and should i be worried? i am a 27 yr. old female.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear thanks for choosing health care magic.I think what you are having is stretch marks on your thigh.This occurs due to stretching of skin and it is normal in female.
the other problems that you have like weakness and getting tired easily could be due to some nutritional deficiency.please visit your doctor and get take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor